JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALGORITHMIC PROOF OF MaxMult(T)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALGORITHMIC PROOF OF MaxMult(T)
Kim, In-Jae;
  PDF(new window)
 Abstract
For a given graph G we consider a set S(G) of all symmetric matrices A
 Keywords
maximum corank;maximum multiplicity;minimum rank;path cover number;tree;
 Language
English
 Cited by
 References
1.
AIM Minimum Rank-Special Graphs Work Group, Zero forcing sets and the minimum rank of graphs, Linear Algebra Appl. 428 (2008), no. 7, 1628-1648. crossref(new window)

2.
C. R. Johnson and A. Leal Duarte, The maximum multiplicity of an eigenvalue in a matrix whose graph is a tree, Linear Multilinear Algebra 46 (1999), no. 1-2, 139-144. crossref(new window)

3.
I.-J. Kim and B. L. Shader, Smith normal form and acyclic matrices, J. Algebraic Combin. 29 (2009), no. 1, 63-80. crossref(new window)

4.
P. M. Nylen, Minimum-rank matrices with prescribed graph, Linear Algebra Appl. 248 (1996), 303-316. crossref(new window)